BibTeX record journals/gc/AkhtarM17

download as .bib file

@article{DBLP:journals/gc/AkhtarM17,
  author    = {Yasmeen Akhtar and
               Soumen Maity},
  title     = {Covering Arrays on Product Graphs},
  journal   = {Graphs and Combinatorics},
  volume    = {33},
  number    = {4},
  pages     = {635--652},
  year      = {2017},
  url       = {https://doi.org/10.1007/s00373-017-1800-9},
  doi       = {10.1007/s00373-017-1800-9},
  timestamp = {Tue, 27 Jun 2017 16:33:29 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/gc/AkhtarM17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics